淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1406201120222300
中文論文名稱 有關凸函數及s-凸函數的Hermite-Hadamard's 不等式研究
英文論文名稱 Some Hermite-Hadamar's type inequalities of convex and s-convex
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 99
學期 2
出版年 100
研究生中文姓名 陳相仁
研究生英文姓名 Hsiang-Jen Chen
學號 798190160
學位類別 碩士
語文別 中文
口試日期 2011-06-04
論文頁數 35頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-曾貴麟
委員-李武炎
中文關鍵字 凸函數  s-凸函數  Hadamard不等式 
英文關鍵字 convex  s-convex  Hadamard’s inequalities 
學科別分類
中文摘要 針對Kirmaci,BakulaŐzdemir和Pečarić所建立的一些不等式的研究結果
英文摘要 Several inequalities which generalized the results obtained by Kirmaci , BakulaŐzdemir and Pečarić are established.
論文目次 1.前言 1
2.主要結果 3
3.參考文獻 19

Contents
1.Introduction 20
2.Main results 22
References 35


參考文獻 [1] H.Hudzik, L. Maligranda,Some remarks on s-convex functions, Aequationes
Math. 48 (1994) 100-111.
[2] J.E. Pečarić , F. Proschan, Y.L. Tong, Convex Function, Partial Orderings,
and Statistical Applications, Academic Press Inc.1992, p.137.
[3] U.S. Kirmaci, Inequalities for differentiable mappings and applications to
special means of real numbers and to midpoint formula, Appl. Math. Comput.
147 (2004) 91-95.
[4] U.S. Kirmaci, M. Klaričić Bakula, M.E. Őzdemir, J.E. Pečarić , Hadamard-
type inequalities for s-convex function, Appl. Math. Comput. 193 (2007) 26-35.
[5] M.E. Őzdemir, U.S. Kirmaci, Two new theorems on mappings uniformly
continuous and convex with applications to quadrature rules and means, Appl.
Math. Comput. 143 (2003) 269-274.
[6] B.G. Pachpatte, Inequalities for Differentiable and Integral Equations, Academic Press Inc., 1997.
[7] B.G. Pachpatte, On some inequalities for convex functions, RGMIA Res. Rep.
Coll. 6 (E) (2003). http://rgmia.vu.edu.au/v6(E).html.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2011-06-20公開。
  • 同意授權瀏覽/列印電子全文服務,於2011-06-20起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信